Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Abdominal pain after taking of clomiphene

My doctor prescribed me clomiphene 50mg which i took on the fifth day of my cycle (jan 28) for 5 days, now its been 14 days after and im begginnng to get abdominal pain especially on my left side (left ovary ) is this normal it uncomfortable and im bloated? all this is in aid for me to get pregnant since i have been irregular all my life.
Asked On : Wed, 16 Feb 2011
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,thanks for query.Clomiphene is an ovulation inducing drug,so the discomfort could be the sign of ovulation,This is normal and there is no need to worry.this drug helps in cases where there is improper or no ovulation.Please keep relation with your partner now to have more chances of getting pregnant.
Wishing you all the best.
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor